# SDR UPS00833391

- Difficulty date: June 9, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, SEVERAL TANK MOUNTING BOLT HOLES ARE ELONGATED ALONG THE UPPER FWD MOST O/B END OF THE LEFT WING L/E TANK.  MATL ID 2024-0 .090 PO NR 328799 IAW DC8 SRM 57-2-1.  FABBED REPAIR DOUBLER IAW DC8-5720-7767 HEAT TREATED IAW TPS-1003 REV A DRILLED REPAIR DOUBLER IAW 51-1-24 COUNTERSUNK IAW DC8 SRM 51-1-22.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW 51-1-20D & 51-1-21.  LEAK CK NOT REQUIRED ON 71 SERIES A/C TANK IS DEACTIVATED.
